Pacific Journal of Mathematics

A new approach to the Kre\u{\i}n-Milman theorem.

J. Martínez-Maurica and C. Pérez García

Article information

Source
Pacific J. Math., Volume 120, Number 2 (1985), 417-422.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102703423

Mathematical Reviews number (MathSciNet)
MR810780

Zentralblatt MATH identifier
0572.46062

Subjects
Primary: 46A55: Convex sets in topological linear spaces; Choquet theory [See also 52A07]
Secondary: 46P05

Citation

Martínez-Maurica, J.; Pérez García, C. A new approach to the Kre\u{\i}n-Milman theorem. Pacific J. Math. 120 (1985), no. 2, 417--422. https://projecteuclid.org/euclid.pjm/1102703423


Export citation

References

  • [1] J. P. Carpentier, Seminormes et ensembles conexes dans un espace ectoriel sur un corps value ultrametrique, Seminaire Choquet,(1964-1965), 91-158.
  • [2] G. Choquet,Lectures on Analysis. Vol. II,W. A. Benjamin (1969).
  • [3] M. Jarchow, Locally convex spaces, Teubner, Stuttgart (1981).
  • [4] N. J. Kalton, Compact p-convex sets, Quart. J. Math. Oxford Ser. (2). 28. no. Ill, (1977), 301-308.
  • [5] A. F. Monna, Analyse non-archimedienne , Springer-Verlag, Berlin (1970).
  • [6] A. F. Monna, Rapport sur la theorie des espaces lineaires topologiques sur un corps value non-archimedien, Bull. Soc. Math. France, Memoire,No. 39-40, (1974), 255-278.